Dynamics on Grassmannians and resolvents of cone operators

Juan B. Gil, Thomas Krainer, Gerardo A. Mendoza

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

The paper proves the existence and elucidates the structure of the asymptotic expansion of the trace of the resolvent of a closed extension of a general elliptic cone operator on a compact manifold with boundary as the spectral parameter tends to infinity. The hypotheses involve only minimal conditions on the symbols of the operator. The results combine previous investigations by the authors on the subject with an analysis of the asymptotics of a family of projections related to the domain. This entails a detailed study of the dynamics of a flow on the Grassmannian of domains.

Original languageEnglish (US)
Pages (from-to)115-148
Number of pages34
JournalAnalysis and PDE
Volume4
Issue number1
DOIs
StatePublished - Dec 1 2011

All Science Journal Classification (ASJC) codes

  • Analysis
  • Numerical Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Dynamics on Grassmannians and resolvents of cone operators'. Together they form a unique fingerprint.

  • Cite this